Solution of an invariant subspace problem of K. T. Smith and P. R. Halmos.
Allen R. Bernstein and Abraham Robinson
Source: Pacific J. Math. Volume 16, Number 3 (1966), 421-431.
First Page: Show Hide
Links and Identifiers
 N. Aronszajn and K. T. Smith, Invariantsubspaces of completely continuous oper- ators, Annals of Math. 60 (1954), 345-350.
 P. R. Halmos, A glimpse into Hilbert space, Lectures on Modern Mathematics, Vol. I, New York-London (1963), 1-22.
 L. Henkin, Completeness in the theory of types, J. Symbolic Logic 15 (1950), 81-91.
 A. Robinson, Non-standard analysis, Proc. Royal Acad. Sci, Amsterdam, Ser. A
Zentralblatt MATH: 1015.03062
 A. Robinson,Introductionto model theory and to the metamathematicsofAlgebra, Studies in Logic and the Foundations of Mathematics, Amsterdam, 1963.
 A. Robinson, On generalized limits and linear functionals,Pacific J. Math. 14 (1964)f 269-283.
 A. Robinson,Topics in non archimedean Mathematics, Proceedings of the Symposium onModel Theory, Berkeley, 1963. (To be published.)
Zentralblatt MATH: 0156.25004